| Catalog Number |
1012453-08 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with 70% stenosis.The nc trek rx balloon was used and after deflation, the dilatation catheter got stuck with the guide wire during removal.The nc trek and guide wire were removed as a single unit.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.